T Nation

Nebido/Reandron/Aveed Injection Site Lumps


#1

Hi

First time poster here.

Was recently diagnosed with Low T, after seeing a Dr regarding the symptoms I was having, then recieved a T blood test with a reading of 9nmol/L (reference range is 8 - 30 but normal for my age is 25). Im going to get the other hormones checked soon as well

The Dr reccomended Reandron/Nebido and its my first time doing TRT so I just went with it, its only a trial to see if it helps my symptoms.

On to the issue I’m having - the injection was done by a nurse, I told her I read that the injection should be done over 90 seconds or so, she proceeded to complete the injection in 10 seconds… I was subsequently unable to sit down or lay on my back for the rest of the day. Over the next couple days I had issues with pain in the back of my leg and pins and needles (sciatic nerve irritation I assume). I also had soreness and red lumps around the injection site

Those issues went away by the end of week 1. However its now half way through week 3 and the red lumps have returned! I’ve got 3 itchy red lumps around the injection site, but no fever.

Is this normal? Is its just my body reacting to my first injection, is it due to the manner in which the nurse delivered the injection or am I allergic to something? I’m not alergic to anything as far as I’m aware.

Thanks guys

Cheers


#2

Please read the stickies found here: About the T Replacement Category

  • advice for new guys
  • things that damage your hormones
  • protocol for injections
  • finding a TRT doc

Reandron/Nebido delivers changing T levels and that makes E2 management a problem … if you can find a doctor who understand any issue about E2.

If T levels are changing, T–>E2 production is changing and dosing aromatase inhibitor [AI] is then a problem.

Nurse appears to not know how to locate injection properly to avoid nerves.

You are better off self injecting T enanthate, 50mg twice a week, SC/SQ not IM. Is this possible in your country?